# SDR DALA2024062106310

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 540 S24-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 DENTS ON FRAME STA. 540, BTW S-24L TO S-26L AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00802: FRAME STA. 540, BTW S-24L TO S-26L AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 618543-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (0400438)
